EconPapers    
Economics at your fingertips  
 

Fuzzy Optimal Control Problem of Several Variables

Altyeb Mohammed Mustafa (), Mawia Osman () and Zengtai Gong ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-12

Abstract: The purpose of this paper is to establish the necessary conditions for a fuzzy optimal control problem of several variables. Also, we define fuzzy optimal control problems involving isoperimetric constraints and higher order differential equations. Then, we convert these problems to fuzzy optimal control problems of several variables in order to solve these problems using the same solution method. The main results of this paper are illustrated throughout three examples, more specifically, a discussion on the strong solutions (fuzzy solutions) of our problems.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2019/2182640.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2019/2182640.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:2182640

DOI: 10.1155/2019/2182640

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-31
Handle: RePEc:hin:jnlamp:2182640